Efficiency comparisons of maximum-likelihood-based estimators in GARCH models

G. González-Rivera, F.C. Drost

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)93-111
Number of pages18
JournalJournal of Econometrics
Volume93
Issue number1
Publication statusPublished - 1999

Cite this

@article{53e099abd08042ae8047b1b8ce553b4d,
title = "Efficiency comparisons of maximum-likelihood-based estimators in GARCH models",
author = "G. Gonz{\'a}lez-Rivera and F.C. Drost",
note = "DP 98124 Pagination: 18",
year = "1999",
language = "English",
volume = "93",
pages = "93--111",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "1",

}

Efficiency comparisons of maximum-likelihood-based estimators in GARCH models. / González-Rivera, G.; Drost, F.C.

In: Journal of Econometrics, Vol. 93, No. 1, 1999, p. 93-111.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Efficiency comparisons of maximum-likelihood-based estimators in GARCH models

AU - González-Rivera, G.

AU - Drost, F.C.

N1 - DP 98124 Pagination: 18

PY - 1999

Y1 - 1999

M3 - Article

VL - 93

SP - 93

EP - 111

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 1

ER -